Hi all, just came from the MD today, he says everything is looking good, still a little swelling,but I can go back to work on Monday. He started me on Estradiol 1 MG . I am hoping this will work as I wasnt able to take the Estratest( had severe headaches) . If there are any other sisters out there who have taken this , I would love to hear from you. May God Bless you all
I had a partial hysterectomy december 14th of 04. My doc put me on this straight from the hospital. I had severe endometriosis, and my left ovary and cervix was infused in my bowel, so they had to leave it. I am in full menepause. Having hot flashes and freezing my hubby and daughter to death! I went off of it for a while, out of fear more than anything else. You hear such bad things about hormone drugs anyway, but now Im back on it. I started having heart palpatations really bad, and feeling tired. I went back on it yesterday, and I guess i will stay on it until my year check up in december and see what the doc says. I would like to have a blood test to see how my hormones are doing, so I can get the right amount of just what I need. I would prefer not taking anything, but I dont feel thats an option for me as of right now.
I was put on estradiol 1 mg.It has helped me 1000% .No hot flashes and
it has helped with my energy level.I can't believe the possitive effect it
has had on me.I don't like any medication but I really had good results with this one.I feel like myself.
hope it work's for you.
I like estradial; seems to work well for me. I use EstroGel (estradial gel) . I get much better blood levels from the gels, creams, than I do the pills . I have used a patch before, but they tend to come off.
I don't know your age, but if you are younger, then Yasim might be the ticket for you. My GYN won't prescribe it for me b/c I'm 51 and she says I'm too old. She says it is great for younger women who need higher estrogen levels. So if you are yonger, it might work well for you. i have read several threads on this DB about it, and most really like it.
I too worry about taking estrogen, especially as I'm in my 50's but living without it is a nightmare. I have had to have several "female" repair surgeries b/c I was very estrogen deficient, and I had vaginal atrophy and all kinds of prolapse problems. But they fixed the prolapse and the ureathal problem, and I have to take estrogen to keep them in good shape. i use Vagifem for that.
So if the pills don't agree with you, you might try the topicals.
I have been on Estrodial 2mgs for about 6 months....tried a couple of other pills (premarin, estratest, can't remember the others)...the Estrodial seems to have helped better then the others, but I still have night sweats/hot flashes.....I am taking estrogen because I am young (42 when I started) and osteoporsis runs in my family. I have no fears in taking any of it because it was recommended to me by GYN/Oncologist. He feels that the increased risk of breast cancer from HRT is minimal, he feels the benefits out weigh the risks.
if you are still getting hot falshes on 2 mgs of estradial, (2 mg is quite a lot) you might be a good candidate for yasim. I have read some good posts about this, the estrogen is better suited, the GYN says, for younger women, women who woulld still be having periods.
Yasmin? I did a search on google and it came back as a birth control pill...I'd be very interested in more info on it being used as HRT......I have started taking 1000ius of Vit E and Black Cohash, they seem to be helping with the "sweats"....it's not as bad as before I went on the Estrodiol but, I still get them.....I tried last week to cut the dosage down to 1mg and within 5 days, I felt horrible, depressed, foggy, etc....I went back up to the 2mgs and feeling much better. I am also starting on Vagifem because of the vaginal dryness.